# SDR SIMA20240130002

- Difficulty date: January 30, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 21,700 hours, 14,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fr 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FUSELAGE SKIN AROUND AFT LAVATORY SERVICE BUCKET EXTERIOR AREA (LEVEL 2 CORROSION). PERFORMED PERMANENT REPAIR TO AFT FUSELAGE SKIN AROUND AFT LAVATORY SERVICE BUCKET IAW EMB 175 SRM 53-23-60/REPAIR 01P.
